Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

MRI showed mild osteoarthritis at carpo-metacarpal joint, cartilage erosion, marrow changes, osteophytes. Meaning?

MRI of left wrist shows strain of the thenar muscles including the opponens pollicis, adductor pollicis brevis and first dorsal interosseous muscles. No intramuscular hematoma . There is subcutaneous edema along the radial aspect of the carpal rows, under the marker. There is mild effusion in the radiocarpal joint. Mild osteoarthritis at the first carpo-metacarpal joint with joint effusion, cartilage erosion, subchondral marrow changes and small osteophytes.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
This means that your thumb joint is getting age related degenerative changes and it will need rest. I would also recommend you to consider steroid injection in thumb, There are special splints available which help in this type of pain. I would also suggest you to avoid weight lifting . Take Etoricoxib 90 mg once in a day and tablet CCM for one month. continue calcium for 3 to 4 months.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor